# SDR ABXA9701654

- Difficulty date: September 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N843AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46017
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 26436192
- Condition: Corroded
- Location: Bs 360
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 LONGERON ATTACH CLIP AT STA 360 HAS HEAVY CORROSION.  FABRICATED LONGERON CLIP IAW DWG 2643629, INSTALLED CLIP AT LONGERON 1 STA 360 IAW SRM 51-1-20D.
